Publication: Schatten's theorem on absolute Schur algebras
dc.contributor.author | Jitti Rakbud | en_US |
dc.contributor.author | Pachara Chaisuriya | en_US |
dc.contributor.other | Mahidol University | en_US |
dc.date.accessioned | 2018-07-12T02:34:42Z | |
dc.date.available | 2018-07-12T02:34:42Z | |
dc.date.issued | 2008-01-01 | en_US |
dc.description.abstract | In this paper, we study duality in the absolute Schur algebras that were first introduced in [1] and extended in [5]. This is done in a way analogous to the classical Schatten's Theorem on the Banach space B(l2) of bounded linear operators on l2involving the duality relation among the class of compact operators K., the trace class C1and B(l2). We also study the reflexivity in such the algebras. ©2008 The Korean Mathematical Society. | en_US |
dc.identifier.citation | Journal of the Korean Mathematical Society. Vol.45, No.2 (2008), 313-329 | en_US |
dc.identifier.doi | 10.4134/JKMS.2008.45.2.313 | en_US |
dc.identifier.issn | 03049914 | en_US |
dc.identifier.other | 2-s2.0-40949089111 | en_US |
dc.identifier.uri | https://repository.li.mahidol.ac.th/handle/20.500.14594/19421 | |
dc.rights | Mahidol University | en_US |
dc.rights.holder | SCOPUS | en_US |
dc.source.uri | https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=40949089111&origin=inward | en_US |
dc.subject | Mathematics | en_US |
dc.title | Schatten's theorem on absolute Schur algebras | en_US |
dc.type | Article | en_US |
dspace.entity.type | Publication | |
mu.datasource.scopus | https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=40949089111&origin=inward | en_US |